# SDR USAA2010082691819

- Difficulty date: August 11, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: D53471123203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 CORROSION ON FRAME SUPPORT BETWEEN FR69 TO FR70, S23R.  REPLACED FRAME SUPPORT BETWEEN FR69 TO FR70, S23R IAW A320 SRM 51-42-11.
